# SDR USAA2011082300014

- Difficulty date: August 9, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LONGITUDINAL BEAM AT FR66, Y512.  REPLACED LONGITUDINAL BEAM AT FR66, Y512 IAW A320 SRM 53-00-14 FIG 102 & 51-42-11.
